Aa
A
A
Close
Avatar_universal
symptoms
Should i have some sort of symptoms or reactions to the medicine,I am taking to treat the hep c virus? I have only used it once this last thursday 180mlg of the pegasyss treatment and  5 pills at 200 mg each.
Cancel
14 Answers
Page 1 of 1
408795_tn?1324939275
You mean 1 shot a week and 5 pills a day, right?  Some ppl don't have side effects or very minimal sx's.  Consider yourself very lucky and don't worry about it.  You mean you haven't rec'd the mack truck headache or anything?  Well that's great news.  good luck with the rest of your journey
Comment
Cancel
408795_tn?1324939275
Comment
Comment
Submit Comment
717272_tn?1277594380
I did not react physically to the peg shots, either.  Means nothing except that you are one of the lucky ones. It's not impossible to start having little fevers or leg aches after the shot later in treatment so just try to be aware so you won't be shocked if it happens.  Lack of the flu-like reaction does not mean you are not responding, nor does it mean you got less than the amt. you were supposed to.  Just lucky.

It will take a few more weeks for the riba to start pulling down your hemoglobin, which I think it does to everyone.  You'll get tired.  You are off to an excellent start.
Comment
Cancel
717272_tn?1277594380
Comment
Comment
Submit Comment
Avatar_universal
My husband didn't have any problems after the first shot either.  Actually he's done pretty well up to this point.  (He's about at wk 10 or 11 I believe?)  But he expected really bad side affects and like you...he was just fine.

But as the other poster said...that can change in time.  As time goes on you "might" run into some side affects so don't be surprised.  My husband around wk 2 started having really bad headaches that woke him up out of a dead sleep.  He has them the night after he does his shot.  He takes two tylenol and drinks lots of water as instructed by the doctor but the headaches still come.  But so far other then that its the major fatique he has trouble dealing with.  Once your hemoglobin drops in a few weeks you will no doubt feel pretty tired.  Try to rest as much as possible and not push yourself if you don't have too.

Other then the headaches and fatigue my husband has done pretty good...so here's wishing you all the best.  Not everyone has bad sides....you might be a lucky one too.  Hang in there.

Rinda
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Thanks for the info.I feel better now and I appreciate the help.I'm just still really scared over it all.I've noticed that I feel sad and my stomach is bothering me a bit.I've been taking omega three and a multiple vitamin and a calcium chew every daysince I started taking the medicine.Hopeing that will help with the tiredness syptoms.Well, my prayers go out to you all and once again thanks for the comments...Teresa
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
717272_tn?1277594380
It would be a good idea to pass all of your over-the-counter meds by your doctor.  A few things will interact with the peg & riba (grapefruit is one) and I was advised to take only iron-free vitamins (like Centrum Silver) to avoid the potential of the liver storing iron.  Hepatitis c treatment is a form of chemotherapy and there's not much you can do to alleviate the effects on your blood.  If you want to try something get doc's approval first.

You're in for a few months of feeling bad if you are like most of us.  Not horrible bad but crummy bad.  I've been surprised that after about 5 months, I don't feel nearly as bad as I did.  It's normal to feel scared.  That gets a little better, too.  Hang in there.

Keep posting.  It really helps to alleviate some of the anxiety to talk to someone else, even if it's just on-line.
Comment
Cancel
717272_tn?1277594380
Comment
Comment
Submit Comment
179856_tn?1333550962
Make sure you are taking an iron free supplement for sure, also you really dont' need extra A or K because you get enough already and they store up in your liver...

I did not have any reaction to the shots until much later - but high doses of ribavirin nearly knocked me out at week 3 with the anemia. Then later when that was straightened out it was other issues that appeared...then they would resolve and something else would come up.  Kind of like a merrygoround.

Technically you sort of want to have some difficulty, even those it sounds bizarre, so you know that you are getting the proper dosese of meds to accomplish the job it has to do. The lethargy will probably get you sooner or later - that is the one that most all of us have had to suffer.

To clarify you are taking the pills on a daily basis right?
Comment
Cancel
179856_tn?1333550962
Comment
Comment
Submit Comment
Avatar_universal
Yes, I take three at night and two in the morning.Thanks for the tip. I will take all the vitamins and supplements with me to the next appt. Has it made your hair fall out?Sorry to bug. Just curious and worried about it. Thanks Trose411
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
So, you had to do the treatment for  almost a year? Thanks for the insight I appreciate all that I can find out.I feel alot of nauseau lately, last couple of days any how.How bad is the sun for you. Could I handle a day  at disneyland? Let me know what you think .Thanks for the help. Trose411  
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
The sun can be pretty bad.  For a day at Disneyland wear (and bring) really strong sunblock and a hat.  Take it easy and enjoy yourself.

jd
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Thanks for the tip..I will.
Trose411
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
717272_tn?1277594380
The side effects are so diverse for everyone that you won't know how things will affect you till it happens.  I'm not sun-sensitive to the interferon.  Hope the nausea settles down.  Hang in there.
Comment
Cancel
717272_tn?1277594380
Comment
Comment
Submit Comment
Avatar_universal
Wow, my symptoms are awful now. I feel like i'm dyeing.I feel dizzy to the point of passing out.Is that normal?  
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
9648_tn?1290094807
What is your hemoglobin number? Sounds like you are anemic.
Comment
Cancel
9648_tn?1290094807
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
symptoms
Submit Answer
A
A
Recent Activity
3060903_tn?1398568723
Blank
Nighthawk61 commented on mishymoshymarcy's status
13 hrs ago
406584_tn?1399591666
Blank
10356 commented on dominosarah's status
Feb 05
13100769_tn?1445372717
Blank
Jazmine6 Cleared the virus. It's a ... Comment
Feb 05
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
446474_tn?1446351282
Blank
HectorSF
San Francisco, CA
Avatar_m_tn
Blank
can-do-man
IN
163305_tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
683231_tn?1438659664
Blank
flyinlynn
Auburn, WA
1815939_tn?1377995399
Blank
pooh55811
317787_tn?1428318779
Blank
Dee1956
DC
Hepatitis C Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Hepatitis Answerers
446474_tn?1446351282
Blank
HectorSF
San Francisco, CA
Avatar_m_tn
Blank
can-do-man
IN
163305_tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
683231_tn?1438659664
Blank
flyinlynn
Auburn, WA
1815939_tn?1377995399
Blank
pooh55811
317787_tn?1428318779
Blank
Dee1956
DC